# SDR SWAA2023082186976

- Difficulty date: August 8, 2023
- Submitted: August 21, 2023
- Operation: Air carrier
- Aircraft: N292WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32538
- Aircraft time: 51,861 hours, 31,244 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 193AR HAS A DELAMINATION ON THE OUTER SURFACE SKIN<[01] REPAIR OF DELAMINATION ON THE OUTER SURFACE SKIN OF PANEL 193AR WAS REPAIRED IAW SRM 51-70-05-2R-1.;[02] FINAL INSPECTION. JOB COMPLETE.
